Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Side effects after using beyaz. Using ice pack on vagina to reduce pain and irritation

I am on my second pack of Beyaz I was instructed by my doctor not to take the inactive pills due to severe menstrual complications/symptoms ie. extreme cramping, 7-10 day cycles, depression , suicidal thoughts, fatigue , etc. for the past 3 days I have been putting ice packs packs on my vaginia to reduce the pain and irritation that I feel. I am also seeing brown/reddish discharge which I have seen before taking Birth control but never experienced with vaginal pain ( especially at this level). What do I do?
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am and welcome.

It is unclear to comment on the cause for your paon as you have mentioned a history of menstrual abnormalities, but have failed to mention them.

The pain could very well be related to those menstrual abnormalities as pain due to birth control is uncommon. It would be best if you can visit your doctor and discuss things in a more elaborate manner or write back to me with more information on your condition and I would be more than happy to assist you.

Hope this helps.

Best wishes.
Answered: Wed, 11 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor